PROMOTING ACCESS TO AFRICAN RESEARCH

Journal of the Nigerian Association of Mathematical Physics

Log in or Register to get access to full text downloads.

Remember me or Register



DOWNLOAD FULL TEXT Open Access  DOWNLOAD FULL TEXT Subscription or Fee Access

A new analytical solution to the diffusion problem: Fourier series method

KM Fasasi

Abstract




This paper reviews briefly the origin of Fourier Series Method. The paper then gives a vivid description of how the method can be applied to solve a diffusion problem, subject to some boundary conditions. The result obtained is quite appealing as it can be used to solve similar examples of diffusion equations.

JONAMP Vol. 11 2007: pp. 21-26



http://dx.doi.org/10.4314/jonamp.v11i1.40189
AJOL African Journals Online